# SDR SWIA2024F00641

- Difficulty date: May 14, 2024
- Submitted: August 8, 2024
- Operation: Air carrier
- Aircraft: N719EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10099
- Aircraft time: 42,234 hours, 30,795 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Stiffener
- Condition: Sheared
- Location: Zone 400
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H UPPER TRANSCOWL Z STIFFENER HAS SHEARED RIVETS      (C-CHECK RO 8/4/2024)    ON R/H UPPER TRANSCOWL, REPAIRED 2 EA. FASTENER HOLES IN UNDERLYING PERFORATED SKIN COMMON TO ZED STIFFENER AND COMPLIED WITH ALL APPLICABLE STEPS OF REO 670-54-21-1643, REV. --, 2024-06-17. COMPLIED WITH MAJOR REPAIR M-337 AND SKY CARD 51-900-1002-SKY.
